# SDR ASOA2020030973027

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 40,935 hours, 31,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 98339
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE  THE EMERGENCY LIGHTING OVER WING AND AISLE LIGHTS WERE INOPERATIVE. MAINTENANCE REPLACED THE #4 EMERGENCY LIGHT BATTERY. OPERATIONAL CHECKS WERE GOOD.
